# SDR 04365651

- Difficulty date: December 30, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N651BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7426
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLAPS FAIL AT ZERO.  RETRIEVED FAULT CODES 1 JAM 2.  PDU DIFF 3 UNSPECIFIED, CLEARED FAULTS OPS CHECKS GOOD AT THIS TIME REF 27-51-00.
